NUROFEN Child Liquid 3 months-5years Orange 200ml

NUROFEN Child Liquid 3 months-5years Orange 200ml

Regular price $26.99
Tax included.

CLASSIFICATION:

Pharmacy Only Medicine 

USAGE:

To help relieve fever and childhood pain from colds and flus, teething, toothache, earache, sore throats, headaches and minor sprains and strains. Sugar and colour free.

INGREDIENTS:

Ibuprofen 100mg/5ml. Also contains: sodium chloride and saccharin sodium.

DOSAGE:

This is the dosage for the 3 month to 5 year formulation, please check the strength before administering medicine. 

3 - 6 months - (average weight 6-8kg) 3-4ml
6 - 12 months - (8-10kg) 4-5ml
Children 1- 3 years (10 - 14kg) 5-7ml
Children 3- 5 years (14-18kg) 7-9ml
Children 5- 7 years (18 - 22kg) 9-11ml
Children 7- 9 years (22 - 28kg) 11-14ml
Children 9- 12 years (28-40kg) 14 - 20ml

This dose can be repeated every 8 hours as necessary, up to 3 doses in 24 hours. Do not exceed the stated dose; use an oral syringe to measure; shake well before use.

PRECAUTIONS:

Not suitable for babies under 3 months. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not use if the patient has a stomach ulcer, kidney, liver or heart problems; is allergic to the liquid contents; is in the last 3 months of pregnancy. Not recommended if the patient is taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications; for more than 3 days at a time; has asthma; is pregnant; is suffering from chickenpox or dehydration through diarrhoea and/or vomiting or if over 65 years of age.


Sale

Unavailable

Sold Out